Show simple item record

dc.contributor.authorPhilos, Christos G. ( )
dc.contributor.authorPurnaras, Ioannis K. ( )
dc.date.accessioned2021-08-13T20:05:10Z
dc.date.available2021-08-13T20:05:10Z
dc.date.issued2007-07-30
dc.identifier.citationPhilos, C. G., & Purnaras, I. K. (2007). Behavior of the solutions to second order linear autonomous delay differential equations. Electronic Journal of Differential Equations, 2007(106), pp. 1-35.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14322
dc.description.abstractA wide class of second order linear autonomous delay differential equations with distributed type delays is considered. An asymptotic result, a useful exponential estimate of the solutions, a stability criterion, and a result on the behavior of the solutions are established.en_US
dc.formatText
dc.format.extent35 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDelay differential equationen_US
dc.subjectAsymptotic behavioren_US
dc.subjectStabilityen_US
dc.subjectBehavior of solutionsen_US
dc.subjectCharacteristic equationen_US
dc.titleBehavior of the solutions to second order linear autonomous delay differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record